# SDR COMA9660167

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2150 · Cabin Cooling System
- Part: Shut Off Valve
- Part number: 321387611
- Condition: Jammed
- Location: Rt Pack
- Part time: 5,252 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN AFTER ENGINE START.  A.P.U. TEMP REACHED 747 DEGREE DURING ENGINE START.  REMOVED DEBRIS THAT WAS JAMMING THE RT AIR CONDITIONING PACK SHUT OFF VALVE.  SYSTEM OPERATION NORMAL.  PART TOTAL CYCLES, 4,653.
